MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG NEON3; SCREW, LONG SHAFT,CANNULATED, DIAMETER 4.0MM, LENGTH 38MM

ULRICH GMBH AND CO. KG NEON3; SCREW, LONG SHAFT,CANNULATED, DIAMETER 4.0MM, LENGTH 38MM
Model Number CS 3904-40-38
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Polyaxial head of screw broke off postoperatively.Patient will be revised in week 26.

Brand Name
NEON3
Common Device Name
SCREW, LONG SHAFT,CANNULATED, DIAMETER 4.0MM, LENGTH 38MM
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key17400039
Report Number9612420-2023-00001
Device Sequence Number5931940
Product Code NKG
UDI-Device Identifier04052536161171
UDI-Public4052536161171
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3904-40-38
Device Catalogue NumberCS 3904-40-38
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight120 KG